MathSciNet Relay Station
MathSciNet bibliographic data
MR2092009 14E07 (14J50)
Beauville, Arnaud; Blanc, Jérémy On Cremona transformations of prime order. C. R. Math. Acad. Sci. Paris 339 (2004), no. 4, 257–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement